BibTeX record journals/ijac/BulatovKMS16

download as .bib file

@article{DBLP:journals/ijac/BulatovKMS16,
  author    = {Andrei Bulatov and
               Marcin Kozik and
               Peter Mayr and
               Markus Steindl},
  title     = {The subpower membership problem for semigroups},
  journal   = {{IJAC}},
  volume    = {26},
  number    = {7},
  pages     = {1435--1452},
  year      = {2016},
  url       = {https://doi.org/10.1142/S0218196716500612},
  doi       = {10.1142/S0218196716500612},
  timestamp = {Thu, 15 Jun 2017 21:31:09 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijac/BulatovKMS16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier